期刊論文

標題 Computation of stability robustness bounds for linear discrete-time systems with time-varying parametric uncertainties
學年 95
學期 2
出版(發表)日期 2007/07/01
作品名稱 Computation of stability robustness bounds for linear discrete-time systems with time-varying parametric uncertainties
作品名稱(其他語言)
著者 Chou, Yung-shan; Lin, Chun-chen
單位 淡江大學電機工程學系
出版者 IOS Press
著錄名稱、卷期、頁數 Journal of Information and Optimization Sciences 28(4), pp.687-702
摘要 Structured singular value (SSV or µ ) theory is known to be an effective tool for assessing robust stability as well as robust performance for linear time-invariant systems subject to structured uncertainty. Most of the results of the theory deal only with timeinvariant uncertainty. Much less attention has been paid toward the effect of rate-of-variation of time-varying uncertainty upon stability. In this paper, based on the well known robust stability test of real µ theory, we present conditions which explicitly characterize the tradeoff between the allowable perturbation size and the associated allowable rate-of-variation of uncertainty upon stability. With these conditions, lower bound estimates for the two quantities can be computed via the data obtained from the robust stability test.
關鍵字 Structured singular value;µ theory;robust stability;rate-of-variation;parametric uncertainty
語言 英文
ISSN 0252-2667
期刊性質 國內
收錄於
產學合作
通訊作者
審稿制度
國別 中華民國
公開徵稿
出版型式 ,電子版